Depression is like a rollercoaster - it certainly has its ups and downs.
How long have you been taking the 40mg dose of prozac? Sometimes when you increase, it can take a bit of time for the higher dose to kick in properly. When I increased my effexor, it took a few weeks for me to notice any difference.
Have you spoken to your doc about
the feeling of not being able to cry? I have never had that myself but I can understand your feeling of not being able to release your feelings. Talk to him about
this before you decide to increase your dose.
I use breathing and distraction techniques for my anxiety - it is a positive sign that you can do this as it shows that you are not letting your anxiety take over. Try not to be too hard on yourself, you are doing well and it does take time to recover from depression and anxiety. Any person would be feeling down with what you are going through but the difference is that you are suffering from an illness. Depression is an illness so don't think that you shouldn't be allowed to feel like you are because anyone would be feeling this way. Depression and just feeling down and fed up and two different things.
Have a good think about
the increase in dosage and talk to your doc and see what he thinks also. Keep in touch and take care.....and remember to be kind to yourself x
Moderator ~ Depression and Anxiety Forum
Contact me at: firstname.lastname@example.org
Xx Sometimes we all have to go a little crazy just to stay sane xX